U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

How long does the bad taste in my mouth continue after starting vyvanse (lisdexamfetamine)? is there a way to get rid of it quickly?

1 doctor answer3 doctors weighed in
Dr. Gregory Hines
Family Medicine 25 years experience
Lemon Juice: The bad or bitter taste associated with many medications, particularly some antibiotics, is because they are on the basic side of the acid-base spectrum. Taking a teaspoon of lemon juice or a similarly acidic juice will usually relieve your problem.
Last updated Mar 25, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.